# SDR DALA2015033002502

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK +Y1292 AT AFT GALLEY AREA FROM FRAME 47 TO FRAME 64,  L=5.0", W=0.370", D=0.070".  EVALUATED AND FOUND LIMITS ON JOB CARD NO 25002032.  REPLACED SEAT TRACK +Y1292 AT AFT GALLEY AREA FROM FRAME 47 TO FRAME 64 IAW SRM 51-72-11 AND DWG D53472000.
